Increasing/ More Noticeable Fatigue or Rx Side Effects?

Discussion in 'Fibromyalgia Main Forum' started by LollieBoo, Oct 23, 2005.

  1. LollieBoo

    LollieBoo New Member

    I have always battled fatigue for as long as I can remember. At times it has waxed and waned, but lately it seems more signifigant-- even prior to starting my whole med. regime. So I know I was already on this downhill trend, but in the last couple of days it is debilitating. Where is the line and how do you define when it is an Rx Side effect or increasing symptoms?

    I am taking 150mg Zoloft, 1500 mg. Neurontin (soon to be upped to 1800),and 400 mg. Tramadol per day. Bedtime-only: 4 mg. Zanaflex, 25 mg. Amitryptaline; and as-needed, I take Xanax- .25-.5 mg. up to 2x/day, Lortab for breakthrough pain (Vicodin 5/500) 1-2 up to every 6 hrs., and in case breakthrough pain does not respond to that, I take Percocet 5/325. Also as needed, I take 2 mg. of Zanaflex. This seems like a lot to me. Yet, even with this heavy load, doc wants to up the Neurontin and the Elavil (to 50mg at bedtime). I am hanging on to the Lortab, because I am not ready to take the 'leap' to Percocet for all of my breakthrough pains. I don't know if I'm being silly, but doc is letting me have my way so far.

    I am hoping that the intense exhaustion and fatigue lets up soon, but I also intend to talk to doc about whether or not I really want to increase meds yet. Any input would be helpful.

    I also take B vit.s w/ extra B5, Royal Jelly, Siberian Ginseng, Licorice, Nettles, Cayenne, Garlic and other, mostly tonic herbs, as well as a low-dose multi (food source). Doc says I should give up the Licorice and Eleuthero... I am hanging on. Everything I take, I take on a variable basis. I take my supplements when I feel I need them. I do not constantly inundate my body with anything except these Rx meds. Any Suggestions are Welcome!

    Thanks!
    Lollie

    [This Message was Edited on 10/24/2005]
  2. LollieBoo

    LollieBoo New Member

    Only the narcotics when absolutely necessary. I haven't noticed any extra energy from Tramadol, but I have noticed that there seems to be a marked difference between the generic and name-brand w/ Tramadol-Ultram.

    My fatigue began worsening before the narcotics were added in as a 'fall back', perhaps even before I started the Neurontin, but of course I can't recall...! Now that I'm adding/ increasing the Elavil- well, I suppose we'll just have to give it a little time to see if my body adjusts or not.

    I'm talking like 10 am, struggling to keep my eyes open, and fighting to be able to move- some days it's just all I can do to get out of bed, let alone get dressed!

    Thanks! Anyone else?
    Lollie